# SDR AALA202505131131

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 37,599 hours, 16,211 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20626200
- Condition: Blown
- Location: Zone 700
- Part time: 780 hours, 370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF ROLL AIRCRAFT EXPERIENCED MODERATE VIBRATIONS ABOVE80 KTS, VIBRATION STOPPED WHEN GEAR WAS RAISED, CONTROL TOWER REPORTED TIRE DEBRIS ON THE RUNWAY AFTER OUR DEPARTURE, NUMBER 3 TIRE BLOWN. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IAD. REMOVE AND REPLACED NUMBER 3 (AALA202505131131) AND NUMBER 4 TIRE (AALA202505139912). PER AMM 32-45-11.
